On Preservation of the Order of Flattening by an Induced Diffeomorphism
Abstract
We consider the structure of a smooth curve from the viewpoint of the concept of flattening and establish conditions under which an r-geodesic curve of the base manifold is the projection of the r-geodesic curve in a tangent bundle of the second order. The necessary and sufficient condition under which a 2-geodesic diffeomorphism of affine-connected spaces induces a 2-geodesic diffeomorphism of tangent bundles of the second order is established.Downloads
Published
25.11.2013
Issue
Section
Research articles
How to Cite
Zubrilin, K. M. “On Preservation of the Order of Flattening by an Induced Diffeomorphism”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 11, Nov. 2013, pp. 1482–1497, https://umj.imath.kiev.ua/index.php/umj/article/view/2528.